# SDR SIMA200115618

- Difficulty date: June 5, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Plug
- Condition: Contaminated
- Location: Tscu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JAX - FLT 5258 - NR 2 ENGINE SURGED ON TAKEOFF.  TAKEOFF WAS ABORTED AND RETURNED TO GATE.  S/D - FOUND OIL ON PLUGS ON THE TSCU.  CLEANED PLUGS AND PERFORMED RUNS IAW AMM 72-00-00.  OPS CHECK GOOD.  (M)
